# SDR ASAA0380632

- Difficulty date: October 11, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS INOPERATIVE IN 1ST CLASS CABIN.  SPLICED IN NEW CONNECTOR WIRE AT ROW 1.  ALSO, REPLACED BATTERY PACK.  LIGHTS THEN OPERATED PROPERLY. (M)
